Open Access
Volume 25, 2021
Page(s) 109 - 132
Published online 23 March 2021
  1. P. Antal and A. Pisztora, On the chemical distance for supercritical Bernoulli percolation. Ann. Probab. 24 (1996) 1036–1048. [Google Scholar]
  2. R. Cerf and M. Théret, Weak shape theorem in first passage percolation with infinite passage times. Ann. Inst. Henri Poincaré Probab. Statist. 52 (2016) 1351–1381. [Google Scholar]
  3. O. Couronné and R. Messikh, Surface order large deviations for 2D FK-percolation and Potts models. Stochastic Process. Appl. 113 (2004) 81–99. [Google Scholar]
  4. O. Garet and R. Marchand, Asymptotic shape for the chemical distance and first-passage percolation on the infinite Bernoulli cluster. ESAIM: PS 8 (2004) 169–199. [EDP Sciences] [Google Scholar]
  5. O. Garet and R. Marchand, Large deviations for the chemical distance in supercritical Bernoulli percolation. Ann. Probab. 35 (2007) 833–866. [Google Scholar]
  6. O. Garet and R. Marchand, Moderate deviations for the chemical distance in Bernoulli percolation. ALEA Lat. Am. J. Probab. Math. Stat. 7 (2010) 171–191. [Google Scholar]
  7. O. Garet, R. Marchand, E.B. Procaccia and M. Théret, Continuity of the time and isoperimetric constants in supercritical percolation. Electr. J. Probab. 22 (2017) 35 pp. [Google Scholar]
  8. G. Grimmett, Percolation. Vol. 321 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], second edition. Springer-Verlag, Berlin (1999). [CrossRef] [Google Scholar]
  9. J.M. Hammersley and D.J.A. Welsh, First-passage percolation, subadditive processes, stochastic networks, and generalized renewal theory. In Proc. Internat. Res. Semin., Statist. Lab., Univ. California, Berkeley, Calif . Springer-Verlag, New York (1965) 61–110. [Google Scholar]
  10. W. Hoeffding, Probability inequalities for sums of bounded random variables. J. Am. Stat. Assoc. 58 (1963) 13–30. [Google Scholar]
  11. H. Kesten, Aspects of first passage percolation. In École d’été de probabilités de Saint-Flour, XIV—1984, volume 1180 of Lecture Notes in Math. Springer, Berlin (1986) 125–264. [Google Scholar]
  12. T.M. Liggett, R.H. Schonmann and A.M. Stacey, Domination by product measures. Ann .Probab. 25 (1997) 71–95. [Google Scholar]
  13. Á. Pisztora, Surface order large deviations for Ising, Potts and percolation models. Probab. Theory Related Fields 104 (1996) 427–466. [Google Scholar]
  14. J. Theodore Cox The time constant of first-passage percolation on the square lattice. Adv. Appl. Probab. 12 (1980) 864–879. [Google Scholar]
  15. J. Theodore Cox and R. Durrett, Some limit theorems for percolation processes with necessary and sufficient conditions. Ann. Probab. 9 (1981) 583–603. [Google Scholar]
  16. J. Theodore Cox and H. Kesten, On the continuity of the time constant of first-passage percolation. J. Appl. Probab. 18 (1981) 809–819. [Google Scholar]
  17. Á. Timár, Boundary-connectivity via graph theory. Proc. Amer. Math. Soc. 141 (2013) 475–480. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.